Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 19, 2016, 4:34 PM EDT for Baldwin County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2016, 4:34 PM EDT (20:34 UTC)
- Expired
- Jul 19, 2016, 5:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Baldwin County, GA
The radar
The Robins AFB radar (KJGX), 43 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1145 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
056
WWUS82 KFFC 192034
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT TUE JUL 19 2016
GAZ061-073-074-084-192100-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA-
434 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON...EASTERN BALDWIN AND SOUTHERN HANCOCK
COUNTIES UNTIL 500 PM EDT...
AT 434 PM EDT...A STRONG THUNDERSTORM WAS NEAR DEEPSTEP...OR 10 MILES
EAST OF MILLEDGEVILLE. THIS STORM WAS NEARLY STATIONARY.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...DEEPSTEP...LINTON...HEBRON AND UNDERWOOD.
LAT...LON 3293 8325 3315 8314 3312 8293 3286 8290
TIME...MOT...LOC 2034Z 009DEG 1KT 3307 8305
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:55 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 19, 2:55 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT TUE JUL 19 2016 .SHORT TERM /Tonight through Wednesday Night/... Models in general agreement with the H5 high building over the middle of the country putting the CWA in a weak northwest flow. What the models disagree on is how far the surface boundary...currently over KY/TN...moves into the state which would bring a little more stable air into the CWA for Wednesday afternoon. The NAM keeps it out of the state while the GFS puts it into central GA Wednesday. GFS has been pushing this back in time with each run and am leaning toward a NAM solution. Will therefore keep chance pops across central GA Wednesday afternoon and slight chance north with the exception of the mountains where differential heating on the slopes should keep a least a chance of tsra during the afternoon. Although max temps on Wednesday will be mostly in the mid 90s...heat index values will be below advisory criteria. 17 .LONG TERM /Thursday through Tuesday/... No changes from previous forecast. Previous long term discussion follows... 39 LONG TERM /Wednesday Night through Monday/... Again looking at large...east-west oriented upper ridge as primary feature in CONUS weather pattern during long term period. Ridge just a tad weaker than earlier forecasts but still will steer flow around the central and mid-south states. Could see a batch of moisture on the periphery of ridge...associated with overnight storms and weak lift thurs and thurs night in the state but not hanging my hat on anything widespread. Hard to see any real drying in this current set of models. Have kept chc pops in the afternoon and slight chc pops in the evening and overnight thru fcst. Still no signs of tropical development in Atlantic basin. Would be nice to see some shift in that pattern if only to allow a few weak storms into the Gulf to increase rainfall and drop temps here. This spotty convection is not helping relieve growing drought conditions. SNELSON && .AVIATION... 18Z Update... Band of convection moving across CSG/MCN areas...should be out of both areas by mid afternoon. Expect scattered tsra to develop across north GA and move into central GA later this afternoon with all activity diminishing after sunset. Some drier air moving into the CWA Wednesday but could see isolated to scattered tsra develop again Wednesday afternoon. Winds will be light west to northwest through the forecast. //ATL Confidence...18Z Update... Medium on convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 96 73 95 / 50 20 20 20 Atlanta 73 94 74 95 / 50 20 20 20 Blairsville 67 92 67 90 / 50 40 20 30 Cartersville 71 96 72 95 / 50 20 20 20 Columbus 74 96 75 97 / 50 30 20 20 Gainesville 71 94 72 93 / 50 20 20 20 Macon 72 96 73 97 / 50 30 20 30 Rome 72 97 71 97 / 50 20 20 20 Peachtree City 71 95 72 95 / 50 20 20 20 Vidalia 74 96 74 95 / 50 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....39 AVIATION...17
Hazardous weather outlook, Jul 19, 10:38 AM EDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1038 AM EDT TUE JUL 19 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1038 AM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE. WEATHER HAZARDS EXPECTED... WIND GUSTS BETWEEN 45 AND 65 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE THE MAIN STORM THREATS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA...OR ON TWITTER USING THE HANDLE AT NWSATLANTA OR HASHTAG GAWX.
In the hours before
Special weather statement, Jul 19, 3:52 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT TUE JUL 19 2016
GAZ056>058-070-192015-
HENRY GA-SPALDING GA-BUTTS GA-LAMAR GA-
352 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY...EASTERN
SPALDING...SOUTHWESTERN BUTTS AND NORTHEASTERN LAMAR COUNTIES UNTIL
415 PM EDT...
AT 352 PM EDT...A STRONG THUNDERSTORM WAS NEAR SUNNY SIDE...OR 7
MILES NORTHEAST OF GRIFFIN...MOVING SOUTH AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...MCDONOUGH...HAMPTON...LOCUST GROVE...ORCHARD HILL...SUNNY
SIDE... EAST GRIFFIN...LUELLA...MCKIBBEN...HIGHLAND MILLS...WALKER
MILL... TOWALAGA...EXPERIMENT AND BLACKSVILLE.
LAT...LON 3346 8417 3320 8399 3320 8404 3319 8404
3319 8430 3340 8431
TIME...MOT...LOC 1952Z 352DEG 19KT 3335 8421Special weather statement, Jul 19, 3:54 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT TUE JUL 19 2016
GAZ106-192030-
CRISP GA-
354 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR CRISP COUNTY UNTIL 430 PM EDT...
AT 354 PM EDT...A STRONG THUNDERSTORM WAS NEAR CORDELE...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...ARABI...WENONA...FORT EARLY AND RAINES.
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8394 3186 8394 3186 8393 3188 8393
3192 8392 3193 8393 3200 8379 3184 8361
3181 8361 3180 8380
TIME...MOT...LOC 1954Z 317DEG 21KT 3189 8381Special weather statement, Jul 19, 4:12 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT TUE JUL 19 2016
GAZ072-082-192045-
JONES GA-BIBB GA-
412 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JONES AND BIBB COUNTIES
UNTIL 445 PM EDT...
AT 412 PM EDT...A STRONG THUNDERSTORM WAS NEAR MACON...MOVING WEST AT
10 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...LAKE
TOBESOFKEE...FRANKLINTON... CROSS KEYS...ARKWRIGHT AND POSTELL.
LAT...LON 3277 8376 3285 8384 3290 8381 3291 8377
3294 8373 3295 8373 3295 8371 3294 8353
3285 8350 3285 8351 3282 8349 3281 8350
TIME...MOT...LOC 2012Z 081DEG 10KT 3288 8362Special weather statement, Jul 19, 4:20 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT TUE JUL 19 2016
GAZ020-192045-
BARTOW GA-
420 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR BARTOW COUNTY UNTIL 445 PM EDT...
AT 420 PM EDT...A STRONG THUNDERSTORM WAS NEAR CASSVILLE...OR 9 MILES
NORTH OF CARTERSVILLE...MOVING EAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...ADAIRSVILLE...EUHARLEE...EMERSON...WHITE...KINGSTON...
CASSVILLE...RED TOP MOUNTAIN STATE PARK AND GEORGE WASHINGTON CARVER
ST PK.
LAT...LON 3425 8502 3425 8501 3426 8502 3433 8502
3436 8482 3431 8470 3415 8466 3412 8466
3410 8503
TIME...MOT...LOC 2020Z 272DEG 5KT 3430 8483Special weather statement, Jul 19, 4:32 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT TUE JUL 19 2016
GAZ053-054-056-067-068-192100-
SPALDING GA-COWETA GA-PIKE GA-FAYETTE GA-MERIWETHER GA-
432 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SPALDING...
SOUTHEASTERN COWETA...NORTHWESTERN PIKE...SOUTHERN FAYETTE AND
NORTHEASTERN MERIWETHER COUNTIES UNTIL 500 PM EDT...
AT 432 PM EDT...A STRONG THUNDERSTORM WAS OVER HARALSON...OR 14 MILES
NORTHWEST OF ZEBULON. THIS STORM WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SENOIA...BROOKS...HARALSON...GAY...DIGBEY...WOOSTER...HILLTOP...HOLLO
NVILLE... ALVATON AND ROCKY MOUNT.
LAT...LON 3334 8460 3331 8446 3305 8441 3311 8477
TIME...MOT...LOC 2032Z 051DEG 1KT 3323 8455Special weather statement, Jul 19, 4:34 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT TUE JUL 19 2016
GAZ061-073-074-084-192100-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA-
434 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON...EASTERN BALDWIN AND SOUTHERN HANCOCK
COUNTIES UNTIL 500 PM EDT...
AT 434 PM EDT...A STRONG THUNDERSTORM WAS NEAR DEEPSTEP...OR 10 MILES
EAST OF MILLEDGEVILLE. THIS STORM WAS NEARLY STATIONARY.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...DEEPSTEP...LINTON...HEBRON AND UNDERWOOD.
LAT...LON 3293 8325 3315 8314 3312 8293 3286 8290
TIME...MOT...LOC 2034Z 009DEG 1KT 3307 8305The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 18, 8:23 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Jul 18, 8:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Jul 18, 9:03 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| Jul 18, 9:26 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Jul 18, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 33 min |
| Jul 18, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Jul 19, 11:51 AM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jul 19, 12:08 PM EDT | Special Weather Statement | FFC | Coweta | 52 min |
| Jul 19, 12:14 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Jul 19, 12:20 PM EDT | Special Weather Statement | FFC | Bibb | 40 min |
| Jul 19, 12:47 PM EDT | Special Weather Statement | FFC | Pike, Talbot, Upson | 43 min |
| Jul 19, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 35 min |
| Jul 19, 1:21 PM EDT | Special Weather Statement | FFC | Twiggs | 39 min |
| Jul 19, 1:22 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Jul 19, 1:25 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 19, 1:45 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| Jul 19, 1:51 PM EDT | Special Weather Statement | FFC | Houston | 39 min |
| Jul 19, 1:54 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jul 19, 2:02 PM EDT | Special Weather Statement | FFC | Taylor | 28 min |
| Jul 19, 2:09 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 19, 2:12 PM EDT | Special Weather Statement | FFC | Schley | 33 min |
| Jul 19, 2:19 PM EDT | Special Weather Statement | FFC | Sumter | 26 min |
| Jul 19, 2:20 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Jul 19, 2:21 PM EDT | Special Weather Statement | FFC | Pulaski | 39 min |
| Jul 19, 2:30 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 19, 2:32 PM EDT | Special Weather Statement | FFC | Lamar | 28 min |
| Jul 19, 2:52 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 23 min |
| Jul 19, 3:01 PM EDT | Special Weather Statement | FFC | Lamar | 29 min |
| Jul 19, 3:11 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 34 min |
| Jul 19, 3:21 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Jul 19, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 26 min |
| Jul 19, 3:39 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jul 19, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 25 min |
| Jul 19, 3:52 PM EDT | Special Weather Statement | FFC | Spalding | 23 min |
| Jul 19, 3:54 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jul 19, 4:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Jul 19, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 30 min |
| Jul 19, 4:20 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Jul 19, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 48 min |
| Jul 19, 4:32 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jul 19, 5:00 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 19, 5:13 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jul 19, 5:14 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 19, 5:17 PM EDT | Special Weather Statement | FFC | Floyd | 28 min |
| Jul 19, 5:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jul 19, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 38 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Jul 19, 5:39 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Jul 19, 5:40 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Jul 19, 5:51 PM EDT | Special Weather Statement | FFC | Glascock | 24 min |
| Jul 19, 5:52 PM EDT | Special Weather Statement | FFC | Madison | 23 min |
| Jul 19, 5:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 19, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 44 min |
| Jul 19, 6:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Jul 19, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 46 min |
| Jul 19, 6:18 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jul 19, 6:23 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jul 19, 6:24 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| Jul 19, 6:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Jul 19, 6:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jul 19, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 43 min |
| Jul 19, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 39 min |
| Jul 19, 6:39 PM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 19, 6:58 PM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Jul 19, 7:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jul 19, 7:05 PM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Jul 19, 7:09 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jul 19, 7:17 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 28 min |
| Jul 19, 7:20 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 25 min |
| Jul 19, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 50 min |
| Jul 19, 7:44 PM EDT | Special Weather Statement | FFC | Wilkes | 31 min |
| Jul 19, 7:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.